On the complexity of the union of fat convex objects in the plane

A. Efrat, M. Sharir

Research output: Contribution to journalArticlepeer-review

33 Scopus citations

Abstract

We prove a near-linear bound on the combinatorial complexity of the union of n fat convex objects in the plane, each pair of whose boundaries cross at most a constant number of times.

Original languageEnglish (US)
Pages (from-to)171-189
Number of pages19
JournalDiscrete and Computational Geometry
Volume23
Issue number2
DOIs
StatePublished - Mar 2000

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics

Fingerprint Dive into the research topics of 'On the complexity of the union of fat convex objects in the plane'. Together they form a unique fingerprint.

Cite this